Hey guys. So blah blah blah health whine. I had a test yesterday, and had been off my BP meds for three days at that point. I only took one dose when I got home, but this morning I took my regular morning dose. When I woke up, I was like "sweet, maybe I'll work today after all!" and then decided to wait to see if that dose made me sick. It made me pretty miserable, so I called work to say that I'd been planning to work half a day, but I'm pretty sure I'll have to stay off today. That if I felt better later in the day, I'd log on, but right now, no.

And then I took my second dose.

That was about an hour ago. Half an hour ago, I started twitching. I know it's a side effect, and it'll go away by tomorrow, hopefully. It's like when your eyelid flutters, but really big muscle groups are doing it. My mouth, my tongue, my eyelids, my upper arms, my left (?) forearm, my calves (OOH NOW MY QUADS HAVE JOINED THE FUN) and then all kinds of places on my trunk. And my throat. And around my stomach. I'm trying so hard not to puke. These are such massive spasms, that you can see my muscles doing it. I was going to call one of my pharmacist friends, but I very seriously doubt there's anything I can do on my own. I guess I'll drink electrolytes? I DON'T KNOW BUT THIS FEELS AWFUL AND I CAN'T SPEAK VERY WELL.

I JUST WANT SYMPATHY AND/OR PICS, GIFS, OR FUNNY YOUTUBES. PLS.